# SDR SWAA2022042190008

- Difficulty date: March 31, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 74,146 hours, 43,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A75014
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO COMPARTMENT R/H FLOOR TO SIDEWALL SUPPORT AT STA 500A+5 TO STA 500C+15; RBL 24; WL 156. / [01] VERIFIED APPLICABILITY FOR ALLOWABLA DAMAGE LIMITS OF FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 500A+5 TO 500C+15 ;RBL 24 ;WL 156.IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2.;[02] REMOVED CORROSION ON FWD CARGO COMPARTMENT R/H FLOOR TO SIDEWALL SUPPORT ( BTW STA 500A+5'500C+15';RBL 24 ;WL 156;IAW SRM 51-10-02 PARAGRAPH 15); EVALUATED ALL REWORKED AREAS;THE DEPPEST AREA BS 500A+5 RBL 24 WL 156; DIMENSION:L=2'X W=1'X DEPTH=0.011';ORIGINAL THICKNESS 0.040 REMAINING THICKNESS 0.029; FOUND TO BE OUT OF LIMITS ALLOWABLE DAMAGE LIMITS;IAW SRM 53-00-53-1A-2;ALLOWABLE DAMAGE 2 FIGURE#103 ;DEATIL 'E';TOOL USED MICROMETER ID ATS400 S/N UNKNOWN;DUE 08/2022;[03] VERIFIED ACTION 1;2;[04] FABRICATED LOCATED AND DRILLED ON FWD CARGO COMPARTMENT R/H NEW FLOOR TO SIDEWALL SUPPORT BS 500A TO BS 500D RBL 24 WL 156;MATERIAL USED BAC1496-444#7075T62;EXTRUSION;LOT#1485395-1;IAW SRM 51-40-05 AND DWG 143A7501 REV:A.APPLY CHEMICAL CONVERSION COATING AND PRIMER.;[05] INSPECTED ACTION 4;[06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER FWD CARGO COMPARTMENT R/H NEW FLOOR TO SIDEWALL BS 500A TO BS 500D RBL 24 WL 156 IAW SRM 51-20-01 AND AMM 51-21-72-370-804.;[07] VERIFIED CORRECTIVE ACTION ENTRY 6. CARD COMPLETE.
